# SDR ASAA12511371

- Difficulty date: April 8, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 13,292 hours, 4,240 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Warning Light
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY DISCHARGE LIGHT ON 10 AMPS ON MAIN BATTERY METER.  COMPLETED MAIN BATTERY CHARGER OP TEST PER AMM 24-31-21-PB501.  MAIN BATTERY & CHARGER OP CHECKED GOOD, BATTERY DISCHARGE LIGHT EXTINGUISHED.  AIRCRAFT WAS ON JETWAY POWER AT THE TIME OPS GOOD ON APU POWER.
